Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 434582, 6 pages
http://dx.doi.org/10.1155/2014/434582
Research Article

Maximum Principles for Dynamic Equations on Time Scales and Their Applications

College of Mathematics and Computer Science, Key Laboratory of High Performance Computing and Stochastic Information Processing of Ministry of Education of China, Hunan Normal University, Changsha, Hunan 410081, China

Received 31 October 2013; Accepted 11 January 2014; Published 20 February 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Shuqing Zhou and Hui Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuqing Zhou and Hui Li, “Maximum Principles for Dynamic Equations on Time Scales and Their Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 434582, 6 pages, 2014. doi:10.1155/2014/434582